# SDR AALA201605269004

- Difficulty date: May 25, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 26,044 hours, 9,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLASHLIGHT AT AFT GALLEY FLIGHT ATTENDANT SEAT IS NOT BLINKING.  R & R FLASHLIGHT BATTERY.  OPERATIONAL CHECKED GOOD.
